# SDR M17F20230525008

- Difficulty date: May 15, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Aircraft: XAAMB
- Make and model: Boeing 737852
- Aircraft serial: 36703
- Aircraft time: 37,933 hours, 14,255 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281405778
- Condition: Unserviceable
- Location: Zone 100
- Part time: 41,772 hours, 18,897 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR CONDITIONING PACKAGE RH LIGHT ON
